# SDR MWEA96045

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS, LT GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED QRH, NO CHANGE.  REPLACED DAMAGED LT GEAR UPLIMIT PROXIMITY SENSOR AND PLUG CONNECTOR.  PERFORMED GEAR SWING, OPS CHECK GOOD.
